# SDR SCNA96246

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 13131
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SECOND LIGHT ON THE SMOKE DETECTOR PANEL WOULD NOT TEST.  PLACED SMOKE DETECTOR ON MEL 26-15A.
